Aa
Aa
A
A
A
Close
Avatar universal

Diabetes

Hi, I  am having blood sugar since 13 years. It is a 2 type diabetes. For 10 years I used only tablets. But since 3 years I am using Insulin along with tablets. My present sugar level is 100 in fasting and 140  to 160 after food. I am taking insulin two times, morning and evening i.e, 40 units in morning and 20 in evening. Morning it is  O.K.  But evening  after two hours of taking insulin my sugar level is  found 160. By mid night around 3 AM when I saw some uneasiness I found that my sugar level is 40 to 50. .If I reduce the unit in evening (8 PM) my sugar level would be  more than 200.So please advice.
2 Responses
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

Well, it would be difficult to comment on the situation without knowing the type of insulin you are on. With the pattern described I would assume it to be a combination of an intermediate and long acting insulin. With altered blood sugar levels, either the timing of food intake or the dosage of the long acting insulin or the type of insulin would need to be adjusted. I would suggest consulting your endocrinologist for the same.
Hope this is helpful.

Take care!
Avatar universal
Dear Sir,  Thank you very much for your valuable advice
Have an Answer?

You are reading content posted in the Diabetes - Type 1 Community

Top Diabetes Answerers
231441 tn?1333892766
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.